MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE DEVICE
Model Number D002
Medical Device Problem Codes Material Integrity Problem (2978); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead of the implantable cardioverter defibrillator (icd) system exhibited high pacing thresholds.It was observed that blood was present in the rv channel of the icd header and the icd was explanted and replaced without complication.The icd is expected to be returned to the manufacturer for analysis.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead of the implantable cardioverter defibrillator (icd) system exhibited high pacing thresholds.It was observed that blood was present in the rv channel of the icd header and the icd was explanted and replaced without complication.The icd was returned to the manufacturer for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.High power visual inspection of the header noted a hole in the rv seal plug, which allowed blood to flow into the rv lead barrel.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing and sensing functions were tested.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.

Brand Name
ORIGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12643303
Report Number2124215-2021-27113
Device Sequence Number3313537
Product Code LWS
UDI-Device Identifier00802526533747
UDI-Public00802526533747
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2019
Device Model NumberD002
Device Catalogue NumberD002
Device Lot Number112295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale